# SDR DALA2025043003348

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 74,839 hours, 24,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5810 FLOOR PROXIMITY EMERGENCY LIGHTS ROW 33-36 INOP. CORRECTIVE ACTION: T/S PER WDM 33-51-22, FOUND BATTERY PACK M11082 INOP. REMOVED AND REPLACED BATTERY PER B757 AMM 33-51. EMERGENCY LIGHTS OPS CK GOOD. (6878770)
